# SDR CA981022011

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 8300 · Accessory Gearboxes
- Part: Ring
- Part number: 208315905
- Condition: Loose
- Location: Accessory G/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, THE CONSTANT SPEED DRIVE (CSD) RING WAS FOUND SEPARATED FROM THE ACCESSORY GEARBOX DUE TO THE ELONGATION OF THE BOLT ATTACHMENT HOLES.
